# SDR DALA13011980944

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CORROSION WAS FOUND ON LONGERON 25LT BETWEEN STA Y=1309 TO Y=1322 IN THE AFT CARGO COMPARTMENT. LONGERON SPLICE 25LT WAS REPLACED IAW SRM 53-02 FIG 18.
